PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 71 | 2 | 113-128
Tytuł artykułu

Uniqueness of meromorphic functions when two linear differential polynomials share the same 1-points

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a uniqueness theorem for meromorphic functions involving linear differential polynomials generated by them. As consequences of the main result we improve some previous results.
Słowa kluczowe
Rocznik
Tom
71
Numer
2
Strony
113-128
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-07-28
poprawiono
1998-09-24
Twórcy
  • Department of Mathematics, Jadavpur University, Calcutta 700032, India
Bibliografia
  • [1] M. Furuta and N. Toda, On exceptional values of meromorphic functions of divergence class, J. Math. Soc. Japan 25 (1973), 667-679.
  • [2] F. Gross, Factorization of Meromorphic Functions, U.S. Govt. Math. Res. Center, Washington, D.C., 1972.
  • [3] W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford, 1964.
  • [4] I. Lahiri and D. K. Sharma, The characteristic function and exceptional value of the differential polynomial of a meromorphic function, Indian J. Pure Appl. Math. 24 (1993), 779-790.
  • [5] P. Li and C. C. Yang, Some further results on the unique range sets of meromorphic functions, Kodai Math. J. 18 (1995), 437-450.
  • [6] M. Ozawa, Unicity theorems for entire functions, J. Anal. Math. 30 (1976), 411-420.
  • [7] K. Shibazaki, Unicity theorems for entire functions of finite order, Mem. National Defense Acad. Japan 21 (1981), no. 3, 67-71.
  • [8] N. Toda, On a modified deficiency of meromorphic functions, Tôhoku Math. J. 22 (1970), 635-658.
  • [9] C. C. Yang, On two entire functions which together with their first derivatives have the same zeros, J. Math. Anal. Appl. 56 (1976), 1-6.
  • [10] H. X. Yi, Meromorphic functions with two deficient values, Acta Math. Sinica 30 (1987), 588-597.
  • [11] H. X. Yi, Meromorphic functions that share two or three values, Kodai Math. J. 13 (1990), 363-372.
  • [12] H. X. Yi, A question of C. C. Yang on the uniqueness of entire functions, ibid. 13 (1990), 39-46.
  • [13] H. X. Yi, Unicity theorems for entire or meromorphic functions, Acta Math. Sinica (N.S.) 10 (1994), 121-131.
  • [14] H. X. Yi, Meromorphic functions that share one or two values, Complex Variables Theory Appl. 28 (1995), 1-11.
  • [15] H. X. Yi and C. C. Yang, Unicity theorems for two meromorphic functions with their first derivatives having the same 1-points, Acta Math. Sinica 34 (1991), 675-680.
  • [16] H. X. Yi and C. C. Yang, A uniqueness theorem for meromorphic functions whose nth derivative share the same 1-points, J. Anal. Math. 62 (1994), 261-270.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv71z2p113bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.